Nilpotent structures and collapsing RICCI-FLAT metrics on the K3 surface

Hans Joachim Hein, Song Sun, Jeff Viaclovsky, Ruobing Zhang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We exhibit families of Ricci-flat Kähler metrics on the K3 surface which collapse to an interval, with Tian-Yau and Taub-NUT metrics occurring as bubbles. There is a corresponding continuous surjective map from the K⁢3 surface to the interval, with regular fibers diffeomorphic to either 3-tori or Heisenberg nilmanifolds.

Original languageEnglish (US)
Pages (from-to)123-209
Number of pages87
JournalJournal of the American Mathematical Society
Volume35
Issue number1
DOIs
StatePublished - 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nilpotent structures and collapsing RICCI-FLAT metrics on the K3 surface'. Together they form a unique fingerprint.

Cite this